# SDR AALA202003129010

- Difficulty date: March 11, 2020
- Submitted: March 12, 2020
- Operation: Air carrier
- Aircraft: N388AA
- Make and model: Boeing 767323
- Aircraft serial: 27448
- Aircraft time: 98,968 hours, 16,202 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Chiller
- Part number: 3551
- Condition: Odor
- Location: Galley
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: VERY BAD ODOR COMING FROM THE MID GALLEY CHILLER. REMOVED AND REPLACED CHILLER IAW AMM 25-33-05.
